# SDR ABXA010406

- Difficulty date: July 18, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 52,487 hours, 57,429 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Rod
- Part number: 3959012501
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 THRUST REVERSER UNLOCKED BUT DID NOT DEPLOY.  REPLACED THE NR 1 THRUST REVERSER UNLOCK CONTROL ROD ASSEMBLY.  COMPLIED WITH ADJUSTMENT TEST OF NR 1 THRUST REVERSER SYSTEM IAW DC-9 MM.  OPS CHECKED GOOD.
